Return to the clinic where you received your injections and discuss your concerns. Assessing before and after photos is always beneficial. There are various products which contain differing degrees of consistency. Perhaps try a thicker product.
When in comes to results after injectable fillers, before and after photographs are soooo important. The first thing I would do if I were unhappy with the results is return to the practice that performed your injection and ask them to show you your before and after pictures. Most clinics that do injections insist on using photos to document changes and results. Did you notice a temporary change and then it seemed to go away? Often times after using Juvederm or other injectable fillers you will develop larger lips partly due to the filler but partly due to swelling and trauma from the needle. The swelling is temporary and usually goes away after a week or so. Often people think that their lips have returned to the size they were prior to the injection, but when they view their before and after pictures they realize that they are larger then they were prior to treatment but not quite as large as they were right after the injection.
Bottom line is you should return to see your doctor to discuss the fact that you are not happy with your results.
It is DEFINITELY important to have great comparative photos before and after for Juvederm because it is easy to forget. I have never experienced a case of disappearing Juvederm in my own practice. I suppose it could be technique or type of Juvederm used. Hopefully you had the Juvederm Ultra Plus XC which is longer lasting? Was a certification stamp placed in your chart? You best go and talk to the MD that did your injections. The MD should be able to explain all of what was done to you and why? If everything was done properly and you truly have zero result, many doctors will offer you a complimentary treatment or refund. Juvederm is a great product and in its newest form Voluma, it is attaining even more acclaim. Juvederm is a great product. Search out an answer. My Best, Dr C